# SDR 2001UALA02503

- Difficulty date: December 31, 2001
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N608UA
- Make and model: Boeing 767222
- Aircraft serial: 21869
- Aircraft time: 72,455 hours, 18,322 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 3830 · Waste Disposal System
- Part: Valve
- Condition: Failed
- Location: Lavatory
- Component: Toilet, 158000121
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFT MID LAV CONTINUOUSLY FLUSHING.  LAV WATER OVERFLOWED AND FLOODED AREA INCLUDING MID GALLEY.  AIRCRAFT DIVERTED TO ORD FOR REPAIR.  TOILET RINSE VALVE FAILED IN THE OPEN POSITION.  REMOVED AND REPLACED TOILET ASSY.
